Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 7, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at May 14, 2016, 4:43 PM CDT for Brooks County, Hidalgo County, Kenedy County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2016, 4:43 PM CDT (21:43 UTC)
- Expired
- May 14, 2016, 6:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brooks County, TX, Hidalgo County, TX, Kenedy County, TX
The radar
The Brownsville radar (KBRO), 116 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 9.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1592 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
971
WGUS54 KBRO 142143
FFWBRO
TXC047-215-261-142345-
/O.NEW.KBRO.FF.W.0007.160514T2143Z-160514T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
443 PM CDT SAT MAY 14 2016
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL KENEDY COUNTY IN DEEP SOUTH TEXAS...
SOUTHEASTERN BROOKS COUNTY IN DEEP SOUTH TEXAS...
NORTHEASTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 645 PM CDT
* AT 442 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ALONG HIGHWAY 281 IN NORTHERN HIDALGO COUNTY. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LINN...SAN MANUEL AND RACHAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 2655 9797 2654 9830 2678 9826 2678 9825
2679 9826 2691 9824 2692 9793
$$
JMSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at May 14, 3:43 PM CDT, 1 hour earlier.
Area forecast discussion, May 14, 3:43 PM CDT, 1 hour before
Area Forecast Discussion National Weather Service BROWNSVILLE TX 343 PM CDT SAT MAY 14 2016 .SHORT TERM /Tonight through Sunday Night/...Multicellular clusters of thunderstorms developed earlier this morning across the Rio Grande Plains ahead of a weak mid level disturbance with moist southeast trajectory in the low levels across deep south Texas. This mid level disturbance will continue to march eastward supporting shower and thunderstorm development across our CWA from west to east for the remainder of the day. Good SBCAPE on the order of 2000 J/KG per LAPS analysis across the CWA. Bulk shear and mid level lapse rates are marginal so would expect a continuance of multicellular cluster of convection. SPC has a marginal risk for severe thunderstorms across the western half of the CWA and this is reasonable. Movement of storms should preclude any flood risk but localized flooding is possible around clustering and training of storms. A general weakening of the convection is expected as we head towards nightfall and the disturbance weakens as well. Another round of convection is expected later tonight across the western sections of the CWA then spread east on Sunday. Thunderstorms will form over northern Mexico aided by mid level disturbances as the ridge to our west breaks down. The set up is much like today: marginal CAPE, shear, and lapse rates. Therefore, another marginal risk for severe storms is forecasted by SPC for the western half of the CWA. .LONG TERM /Monday through Saturday/...Low to mid level moisture will continue to increase across the state Monday with the 500mb trough across the southwest United States and northern Mexico. There continues to be differences with the global models on the timing of MCS features developing across portions of southwest and south Texas Monday so will go with a consensus blend of the MOS pops for Monday which shows the best chance for convection across the northeastern portions of the CWA. A weak cold front is expected to move into north TX Tues afternoon and another round of convection is progged to develop across either southwest or south-central TX and propagate into the Rio Grande plains Tues night into Wednesday as the 500mb low across the southwest US continues to allow upper level perturbations to move through the southwest flow aloft. In addition...the front over central TX will be a focus for low level convergence. Rain chances should increase Wednesday into Wed night as a result as the boundary moves into south TX. Rain chances will remain high Thursday before diminishing Thurs night into Friday as the 500mb trough finally moves through west TX and some subsidence increases across west and southwest TX Friday as a 500mb ridge develops across the southern plains by the end of the forecast period. && .MARINE... Now through Sunday night...High pressure will remain dominant over the northwest Gulf through Sunday. The resulting light to moderate southeast winds tonight will sustain low seas. Slightly stronger southeast winds will develop Sunday as high pressure builds over the Gulf and as surface pressure falls upstream. No advisories are expected through the short term. Monday through Thursday...Moderate to strong southeast winds will prevail across the coastal waters Monday with surface low pressure along the lee side of the Rockies and surface high pressure across the eastern United States. Winds increase Monday night as the strong pressure gradient along the lower Texas coast increases and small craft advisories will likely be needed for the coastal waters. The pressure gradient should weaken slightly Tuesday and moderate southeast winds should prevail across the coastal waters and should remain moderate Tues night as a weak cold front moves into central TX. Winds will back to the east and diminish Wednesday as the frontal boundary stalls across south TX. Light to moderate east winds should veer to the southeast Thursday as the stationary frontal boundary retreats northward as a warm front. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 74 84 76 87 / 20 30 20 20 BROWNSVILLE 74 85 75 88 / 20 30 30 20 HARLINGEN 74 88 75 91 / 20 40 30 20 MCALLEN 75 89 77 93 / 10 50 30 20 RIO GRANDE CITY 74 90 74 97 / 20 50 20 20 SOUTH PADRE ISLAND 75 80 76 83 / 20 20 20 20 && .BRO Watches/Warnings/Advisories... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV 55/61/60/64
Hazardous weather outlook, May 14, 4:30 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 430 PM CDT SAT MAY 14 2016 TXZ248>257-151000- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 430 PM CDT SAT MAY 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF DEEP SOUTH TEXAS EARLY THIS EVENING LIKELY PRODUCING SMALL HAIL... TORRENTIAL RAINFALL AND WIND GUSTS UP TO 40 TO 50 MPH. ISOLATED SEVERE THUNDERSTORMS PRODUCING QUARTER TO GOLF BALL SIZE HAIL WILL BE POSSIBLE THROUGH 9 PM. DEEP SOUTH TEXAS RESIDENTS SHOULD PAY CLOSE ATTENTION TO THE LATEST WEATHER STATEMENTS AND WARNINGS FROM THE NATIONAL WEATHER SERVICE IN BROWNSVILLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE AN ELEVATED RISK OF RIP CURRENTS MONDAY THROUGH WEDNESDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-151000- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 430 PM CDT SAT MAY 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT ISOLATED TO SCATTERED STRONG THUNDERSTORMS PRODUCING SMALL HAIL AND WIND GUSTS UP TO 35 KNOTS WILL BE POSSIBLE NEAR THE LOWER TEXAS COASTLINE THROUGH 9 PM THIS EVENING. DEEP SOUTH TEXAS MARINERS SHOULD PAY CLOSE ATTENTION TO THE LATEST WEATHER STATEMENTS AND WARNINGS FROM THE NATIONAL WEATHER SERVICE IN BROWNSVILLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY POSSIBLE SMALL CRAFT ADVISORY CONDITIONS MONDAY NIGHT AND TUESDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 14, 2:07 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
207 PM CDT SAT MAY 14 2016
TXZ249-250-252-253-141945-
JIM HOGG TX-HIDALGO TX-BROOKS TX-STARR TX-
207 PM CDT SAT MAY 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STARR...SOUTHERN
BROOKS...NORTH CENTRAL HIDALGO AND SOUTHEASTERN JIM HOGG COUNTIES
UNTIL 245 PM CDT...
AT 206 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LA REFORMA...OR 17 MILES SOUTHWEST OF RACHAL...MOVING NORTHWEST AT 10
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SAN RAFAEL RANCH AIRPORT...PUERTO RICO...SAN ISIDRO...LA REFORMA...SANTA
ELENA...EL COYOTE RANCH AIRPORT...LA GLORIA...DELMITA...PUESTA DEL SOL
AIRPORT AND DIAMOND O RANCH AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2678 9798 2673 9798 2672 9799 2653 9837
2673 9861 2678 9857 2689 9856 2689 9842
2692 9824
TIME...MOT...LOC 1906Z 126DEG 8KT 2673 9835
CASTILLOSpecial weather statement, May 14, 2:08 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
208 PM CDT SAT MAY 14 2016
TXZ249-250-142000-
JIM HOGG TX-BROOKS TX-
208 PM CDT SAT MAY 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROOKS AND
NORTHEASTERN JIM HOGG COUNTIES UNTIL 300 PM CDT...
AT 208 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF RAMIREZ...OR 14 MILES WEST OF FALFURRIAS...MOVING
NORTHWEST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BROOKS
AND NORTHEASTERN JIM HOGG COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2727 9852 2726 9826 2718 9821 2706 9832
2721 9873 2734 9855 2734 9852
TIME...MOT...LOC 1908Z 136DEG 18KT 2720 9838
CASTILLOSpecial weather statement, May 14, 2:23 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
223 PM CDT SAT MAY 14 2016
TXZ248-249-142015-
ZAPATA TX-JIM HOGG TX-
223 PM CDT SAT MAY 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ZAPATA AND WESTERN
JIM HOGG COUNTIES UNTIL 315 PM CDT...
AT 223 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF RANDADO...OR 12 MILES SOUTHWEST OF HEBBRONVILLE...
MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HEBBRONVILLE...GRUY STADIUM...LAS LOMITAS...JIM HOGG COUNTY AIRPORT...
THOMPSONVILLE...SOUTH FORK ESTATES...RANDADO...HEBBRONVILLE HIGH SCHOOL
AND HEBBRONVILLE BORDER PATROL STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2734 9855 2734 9854 2690 9876 2718 9907
2727 9900 2727 9880 2735 9880 2736 9863
2734 9862 2734 9859 2736 9859 2736 9855
TIME...MOT...LOC 1923Z 209DEG 21KT 2715 9877
CASTILLOSpecial weather statement, May 14, 2:28 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
228 PM CDT SAT MAY 14 2016
TXZ248-142015-
ZAPATA TX-
228 PM CDT SAT MAY 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STARR...CENTRAL
ZAPATA AND SOUTHWESTERN JIM HOGG COUNTIES UNTIL 315 PM CDT...
AT 227 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF SIESTA SHORES...OR 9 MILES WEST OF LOPENO...MOVING
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ZAPATA...LOPENO...MEDINA...ZAPATA MIDDLE SCHOOL...MORALES-SANCHEZ...LAS
PALMAS...ZAPATA HIGH SCHOOL...FALCON LAKE ESTATES...ZAPATA COUNTY PUBLIC
LIBRARY AND FALCON SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON OR NEAR FALCON LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 2709 9920 2683 9895 2678 9895 2670 9900
2661 9918 2667 9920 2672 9921 2675 9924
2679 9924 2685 9927 2686 9929 2687 9932
2692 9932 2694 9939 2696 9939 2698 9938
2702 9942 2701 9943 2702 9945
TIME...MOT...LOC 1927Z 222DEG 21KT 2674 9926
CASTILLOSpecial weather statement, May 14, 3:04 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
304 PM CDT SAT MAY 14 2016
TXZ249-250-142045-
JIM HOGG TX-BROOKS TX-
304 PM CDT SAT MAY 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR BROOKS AND EASTERN JIM HOGG
COUNTIES UNTIL 345 PM CDT...
AT 304 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF ENCINO...MOVING NORTH AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FALFURRIAS...ENCINO...HEBBRONVILLE...AGUA NUEVA...GRUY STADIUM...
FALFURRIAS FIRE STATION...FALFURRIAS JUNIOR HIGH SCHOOL...LAS LOMITAS...
SOUTH FORK ESTATES AND LA COLONIA PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2735 9862 2734 9862 2734 9859 2735 9859
2734 9852 2727 9852 2726 9812 2692 9803
2685 9864 2735 9876
TIME...MOT...LOC 2004Z 167DEG 13KT 2706 9824
CASTILLOSpecial weather statement, May 14, 3:59 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 359 PM CDT SAT MAY 14 2016 TXZ250-253-142200- HIDALGO TX-BROOKS TX- 359 PM CDT SAT MAY 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BROOKS AND NORTH CENTRAL HIDALGO COUNTIES UNTIL 500 PM CDT... AT 359 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF EL COYOTE RANCH AIRPORT...OR 11 MILES NORTHWEST OF SAN MANUEL...MOVING EAST AT 5 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN BROOKS AND NORTH CENTRAL HIDALGO COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2684 9800 2661 9803 2666 9832 2685 9832 TIME...MOT...LOC 2059Z 277DEG 5KT 2672 9819 BS
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 12:33 PM CDT | Special Weather Statement | BRO | Zapata | 42 min |
| May 14, 12:44 PM CDT | Special Weather Statement | BRO | Zapata | 46 min |
| May 14, 1:01 PM CDT | Special Weather Statement | BRO | Zapata | 44 min |
| May 14, 1:08 PM CDT | Special Weather Statement | BRO | Jim Hogg | 52 min |
| May 14, 1:30 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Zapata | 90 min |
| May 14, 1:35 PM CDT | Special Weather Statement | BRO | Brooks | 40 min |
| May 14, 1:42 PM CDT | Special Weather Statement | BRO | Jim Hogg | 48 min |
| May 14, 2:07 PM CDT | Special Weather Statement | BRO | Brooks | 38 min |
| May 14, 2:08 PM CDT | Special Weather Statement | BRO | Brooks | 52 min |
| May 14, 2:23 PM CDT | Special Weather Statement | BRO | Jim Hogg | 52 min |
| May 14, 2:28 PM CDT | Special Weather Statement | BRO | Zapata | 47 min |
| May 14, 2:42 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg | 93 min |
| May 14, 3:04 PM CDT | Special Weather Statement | BRO | Brooks | 41 min |
| May 14, 3:21 PM CDT | Areal Flood Advisory | BRO | Zapata | 114 min |
| May 14, 3:37 PM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Jim Hogg, Starr | 113 min |
| May 14, 3:49 PM CDT | Flash Flood Warning | BRO | Brooks | 116 min |
| May 14, 3:59 PM CDT | Special Weather Statement | BRO | Brooks | 61 min |
| May 14, 4:04 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo | 41 min |
| May 14, 4:39 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 51 min |
| May 14, 5:27 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Willacy | 48 min |
| May 14, 5:45 PM CDT | Tornado Warning | BRO | Hidalgo, Willacy | 21 min |
| May 14, 5:55 PM CDT | Tornado Warning | BRO | Cameron, Hidalgo | 23 min |
| May 14, 5:58 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 32 min |
| May 14, 6:17 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 43 min |
| May 14, 6:19 PM CDT | Special Weather Statement | BRO | Starr | 56 min |
| May 14, 6:28 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 92 min |
| May 14, 6:59 PM CDT | Special Weather Statement | BRO | Hidalgo | 46 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.